# SDR ABXA9701246

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SRO9530123
- Condition: Corroded
- Location: Bs 492-530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK AT RBL 22 AND STA 492 TO 530 CORRODED BEYOND LIMITS.  REPLACED SEAT TRACK IAW DC-9 SRM 53-05.
